# SDR FDEA201607202558

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 30,143 hours, 21,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR SLIDE WOULD NOT ARM AFTER CLOSING.  NO LIGHT ILLUMINATED WHEN POSITIONING  HANDLE TO ARM.   FOUND L1 DOOR OUT OF SEQUENCE, HAD TO REMOVE GIRT BAR AND SEQUENCE DOOR PROPERLY, AFTER DOOR WAS IN PROPER SEQUENCE REINSTALLED GIRT BAR AND PERFORMED  OPERATIONAL CHECK, ALL WORK ACCOMPLISHED IAW AMM 25-66-10-2,52-11-00-5 AND 25-66-01-4, ACFT OK FOR SERVICE.
